Jump to content

Photo

Contraceptive Implant

implant acne redness painfully

1 reply to this topic

#1 Beccabiscuits

Beccabiscuits

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 2
About Me
  • Gender:Female
  • Interests:Swimming, shopping, running, reading.
  • Joined: 26-December 12

Posted 26 December 2012 - 05:53 PM

I am currently taking roaccutane have been for the last 2 and a half months (20g) unfortunately my skin flairs up often. acne is clearing from my forehead but becoming worse else where! I currently have the contraceptive implant in my arm, will this be affecting roaccutane from working? Please help

#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,110
    Likes: 441
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 04 January 2013 - 07:53 PM

Most of the implant contraceptives have an androgenic form of progestin and can worsen acne. The Depo-Provera shot and the Mirena IUD also.

The only implant that does not use hormones is the copper IUD.

photo-152109.gif?_r=1345837784?__rand=0.

 

I don't get notified of your response to my post unless you QUOTE my post.

Please only quote a small portion of the post so it doesn't clutter up the thread. 

 

How to Treat Hormonal Acne

Good and Bad Birth Control Pills and Implants for Acne

How to take Spironolactone

List of Doctors Who Prescribe Spironolactone

Topicals for Hormonal Acne

 

HOW I STAY 100% CLEAR:

Spironolactone (anti-androgen drug)

Betaine HCL with each meal

Avoiding silicones and occlusives in skin/hair products

 

 

 





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users